# SDR DALA2023092007753

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,004 hours, 26,788 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 5645 AROUND 1000 FT R WING SLIDE EICAS MSG APPEARED. CORRECTIVE ACTION: FOUND SLIDE COMPARTMENT DOOR NOT FAIRED COMPLETELY. RESET DOOR LATCHES. DOOR VERIFIED LATCHED AND FAIRED TO FUSELAGE. REF B757 AMM 25-65. MSG CLEARED. (4551132)
